# SDR TWAA9913503

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND IN LT WHEEL WELL, THE FORWARD OUTBOARD LOWER SHELF FRAME WAS CRACKED OUT IN A Y SHAPE 2.5 INCHES AT X1.  REMOVED AND REPLACED WITH NEW SHELF FRAME AND SECURED PER SRM 51-01.
